EconPapers    
Economics at your fingertips  
 

Nonemptiness and Compactness of Solutions Set for Nondifferentiable Multiobjective Optimization Problems

Xin-kun Wu, Jia-wei Chen and Yun-zhi Zou

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: A nondifferentiable multiobjective optimization problem with nonempty set constraints is considered, and the equivalence of weakly efficient solutions, the critical points for the nondifferentiable multiobjective optimization problems, and solutions for vector variational‐like inequalities is established under some suitable conditions. Nonemptiness and compactness of the solutions set for the nondifferentiable multiobjective optimization problems are proved by using the FKKM theorem and a fixed‐point theorem.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/647489

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:647489

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:647489